Record number :
1983981
Title of article :
A strong convergence theorem for solutions of zero point problems and fixed point problems
Author/Authors :
Cho، Sun Young نويسنده Gyeongsang National University , , QIN، XIAOLONG نويسنده , , Wang، Lin نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2014
Pages :
20
From page :
891
To page :
910
Journal title :
Bulletin of the Iranian Mathematical Society
Journal title :
Bulletin of the Iranian Mathematical Society
Serial Year :
2014
Link To Document :
بازگشت